Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Bleeding after sexual intercourse. No pain. Causes?

I am an 19 year old girl & had sex last night and me & my fiancé also use a vibrator as well. He uses it to basically masturbate myself instead of using fingers now. He does do it hard as he knows I like sex etc hard and rough. I woke up this morning at 6am and noticed bleeding and it was all over the bed sheets but luckily not the quilt cover. What could this be? I was last on a period on the 3rd june and that lasted a few days, my periods are not regular at all. It doesn t feel like period pains or anything as I feel fine. Can you help?
Asked On : Sat, 23 Jun 2012
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi, Welcome to Health care magic forum.
As you describe, you are rough in sex, and the other causes of bleeding after sex may be the anemia, and infection.
Being a teenager, it is better to consult a gynecologist for diagnosis and treatment.
I usually prescribe to my patient with such symptoms fluconazole,cifixime,ornidazole,and hematinics.
Wishing for a quick and complete recovery. Thank you.
Answered: Sat, 22 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor